# SDR SWAA2021030151958

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 69,869 hours, 41,289 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB AT STAB STA. 78.29 CRACKED / REMOVED AND REPLACED RIB AT STA. 78.29 PER SRM 51-40-02
